RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 1, Pages 169–180 (Mi nd64)  

This article is cited in 3 scientific papers (total in 3 papers)

Normalization in the system with two close large delays

I. S. Kashchenko

P. G. Demidov Yaroslavl State University

Abstract: This work deals with local dynamics of difference-differential equation with two delays. Supposed that both delays are asymptotically large and relatively close to each other. In critical cases of equlibrium state stability problem, which all have infinite dimention, special equations — normal forms — were built. Shown that normal forms are Ginzburg–Landau equations.

Keywords: delay, normal forms, multistability, small parameter, singular perturbations.

Full text: PDF file (558 kB)
References: PDF file   HTML file
UDC: 517.9
MSC: 34K17
Received: 23.11.2009

Citation: I. S. Kashchenko, “Normalization in the system with two close large delays”, Nelin. Dinam., 6:1 (2010), 169–180

Citation in format AMSBIB
\Bibitem{Kas10}
\by I.~S.~Kashchenko
\paper Normalization in the system with two close large delays
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 1
\pages 169--180
\mathnet{http://mi.mathnet.ru/nd64}


Linking options:
  • http://mi.mathnet.ru/eng/nd64
  • http://mi.mathnet.ru/eng/nd/v6/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kaschenko, “Lokalnaya dinamika uravneniya s dlitelnym eksponentsialno raspredelennym zapazdyvaniem”, Model. i analiz inform. sistem, 18:3 (2011), 42–49  mathnet
    2. A. A. Kaschenko, “Ustoichivost prosteishikh periodicheskikh reshenii v uravnenii Styuarta–Landau s bolshim zapazdyvaniem”, Model. i analiz inform. sistem, 19:3 (2012), 136–141  mathnet
    3. I. S. Kashchenko, “Local dynamics of an equation with distributed delay”, Differ. Equ., 50:1 (2014), 15–24  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Нелинейная динамика
    Number of views:
    This page:181
    Full text:41
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020